# SDR CA110819002

- Difficulty date: July 28, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 491 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Puck Assy
- Part number: 13594002
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING THE 100HR/ANNUAL INSP REQUIREMENTS IAW THE MM, IT WAS NOTICED THE COTTER PIN THAT LOCKS THE FORK ASSY ON THE NOSE GEAR STRUT WAS SHEARED.  UPON FURTHER INVESTIGATION AND NOSE GEAR REMOVAL AND DISASSEMBLY,  NUMEROUS CRACKS WERE SUSPECTED.  PERFORMED A DYE PEN INSP OFF ALL KNOW AREAS OF CRACKING IAW THE MM AND SB 22-32-19.  2 CRACKS WERE CONFIRMED ON THE UPPER PUCK PAC ASSY WELD.  NEW PARTS WERE INSTALLED AND ACFT WAS RETURNED TO SERVICE.
